Skip to content Skip to navigation

A Remark on Simple Scattering Theory

Commun. Math. Anal.
Volume 11, Number 2 (2011), 124 - 138

A Remark on Simple Scattering Theory

Price: $20.00

Abstract

Scattering theory between the fractional power H0=κ1(Δ)κ/2 (κ1) of negative Laplacian and the Hamiltonian H=H0+Vperturbed by shortand long-range potentials considered in [14] is revisited and a new proof of the existence and asymptotic completeness of wave operators is given with utilizing the smooth operator technique.